# SDR VNAA202108201115

- Difficulty date: August 19, 2021
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N501BG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10017
- Aircraft time: 42,853 hours, 32,559 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Warning Message
- Condition: Illuminated
- Location: Anti-Skid System
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L, A

## Discrepancy

ON APPROACH TO HPN WHEN THE CREW LET THE GEAR DOWN THEY RECEIVED AN ANTI SKID IB CAUTION MESSAGE AND A GROUND SPOILER FAULT ALERT. THEY RAN THEIR QRH WHILE ON DELAY VECTORS AROUND HPN AND DETERMINED THEY MAY NOT HAVE ENOUGH RUNWAY LENGTH IN HPN TO LAND. THEY DECLARED AN EMERGENCY AND DIVERTED TO PHL WHICH PROVIDED A LONG ENOUGH RUNWAY. TRUCKS ROLLED AS A PRECAUTION IN CASE OF A BRAKE OVERHEAT BUT WERE NOT NEEDED. THE CREW CANCELED THE EMERGENCY AND LANDED WITH NO FURTHER INCIDENT.
